# SDR SIMA991402

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON THE LEFT INBOARD NACELLE OUTER SKIN PANEL.  CUTOUT PUNTURE AREA OF CHAFE AND BLENDED THE REMAINING CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE REWORK AREA WITH NO CRACK INDICATIONS NOTED.  RESTORED PROTECTIVE TREATMENT TO THE CHAFED AREA INCLUDING THE POLYURETHANE TOP COAT.  FABRICATED A DOUBLER AND TRIPLER .050 THICK.  FABRICATED A SHIM .020 THICK.  APPLIED PROTECTIVE TREATMENT REPARI PARTS INCLUDING POLYURETHANE TOP COAT.  APPLIED SEALANT TO THE CONTACT SURFACES OF THE REPAIR PARTS, REPOSITIONED, AND INSTALLED FASTENERS WET.  APPLIED FILLET SEALANT AROUND EDGES OF THE REPAIR PARTS.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS
